titoli, abstracts, parole chiave >>>
Supermigrative semi-copulas and triangular norms

Durante, Fabrizio and Ghiselli Ricci, Roberto (2009) Supermigrative semi-copulas and triangular norms. Information Sciences, Vol. 179 (15), p. 2689-2694. ISSN 0020-0255. Article.

Full text not available from this repository.

DOI: 10.1016/j.ins.2009.04.001

Abstract

A semi-copula S:[0,1]2→[0,1] is called supermigrative if it is commutative and satisfies S(αx,y) S(x,αy) for all αE[0,1] and for all x,yE[0,1] such that yx. In this paper, the class of supermigrative semi-copulas is investigated, by focusing, in particular, on the subclass of continuous triangular norms. Some interesting connections with the theory of copulas are also underlined.

Item Type:Article
ID Code:1785
Status:Published
Refereed:Yes
Uncontrolled Keywords:Copula, semi-copula, supermigrativity, triangular norm
Subjects:Area 13 - Scienze economiche e statistiche > SECS-P/06 Economia applicata
Divisions:001 Università di Sassari > 01 Dipartimenti > Economia, impresa, regolamentazione
Publisher:Elsevier
ISSN:0020-0255
Deposited On:18 Aug 2009 10:06

I documenti depositati in UnissResearch sono protetti dalle leggi che regolano il diritto d'autore

Repository Staff Only: item control page